# SDR UPS01835986

- Difficulty date: May 8, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 67,397 hours, 25,286 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 5769857304
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 RIGHT WING L/E INTERCOSTAL IS CRACKED AT XS 454.976.  REMOVED, FABRICATED, AND REPLACED INTERCOSTAL IAW DWG 5769857 AND SRM 57-1-0, 51-1-20D, 51-1-21.
